# SDR DALA2022112507529

- Difficulty date: November 22, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 2507629) AA 2500-01853 WORK CARDS REQUIRE REVISION. ACCOMPLISH VA 97747MA REV IR WITH AA 2500-01853.
